MAUDE Adverse Event Report: BECTON DICKINSON NEXIVA MAXZERO; INTRAVASCULAR CATHETER

BECTON DICKINSON NEXIVA MAXZERO; INTRAVASCULAR CATHETER
Catalog Number 383551
Medical Device Problem Codes Fluid/Blood Leak (1250); Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by customer that twice in one day a 24 gauge iv was used to insert a piv on a patient and both times the clear cap was missing at the end so there was no backflow stop and the blood ended up dripping out of the end.Verbatim: rcc received a complaint via email.Email(s) attached.Product problem report product information product code: 383511 product description: catheter iv closed nexiva 24g x & 0.75in w/single port bx/20 lot/serial #: (b)(6) expiry date: unknown problem information product concern ticket number: (b)(4) date of incident: (b)(6) 2026 concern description: twice in one day a 24 gauge iv was used to insert a piv on a patient and both times the clear cap was missing at the end so there was no backflow stop and the blood ended up dripping out of the end.Occurrences: 1 each reporter information site information sample information incident samples: 0 representative samples: 0 no adverse event reported additional information: what was the impact to the patient? pt bled slightly more than usual with insertion, minimal impact.If possible, could you please provide picture samples for investigation? unfortunately, no pictures.
 
Additional Manufacturer Narrative
H3: if a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
No photos or samples were received by our quality team for evaluation therefore the failure mode could not be verified.A review of the internal manufacturing device records and raw material history files for the reported lot numbers was performed and no recorded quality problems or rejections to this incident were found.Based on the quality team's investigation, the root cause of this incident cannot be determined.

Brand Name
NEXIVA MAXZERO
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24304955
Report Number2243072-2026-00091
Device Sequence Number20162271
Product Code FOZ
UDI-Device Identifier00382903835515
UDI-Public(01)00382903835515(11)250520(17)280430(10)5136556
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K183399
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number383551
Device Lot Number5136556
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2026
Supplement Date Received by Manufacturer04/08/2026
Initial Report FDA Received Date02/10/2026
Supplement Report FDA Received Date04/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown